# SDR GTIA2023071037323

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 13,522 hours, 5,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CLOSING FWD BOARDING DOOR LEAD FA REPORTED THAT FAP SAYS "CHECK DOOR PRESSURE" ON L1 DOOR-SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-00-00. MESSAGE CLEARED. NO DEFECTS NOTED
